# SDR CA070606006

- Difficulty date: June 1, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,958 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Damaged
- Location: Engine
- Part time: 1,636 hours
- Component: Engine, Lyc, TIO540A2C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE,  NR 5 CYLINDER WAS FOUND TO HAVE LOW COMPRESSION DURING THE INSPECTION PROCESS.  EXCESSIVE AIR WAS PASSING THE RINGS. CYLINDER WAS FOUND TO BE GLAZED. CYLINDER WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. WILL UPDATE WITH CYLINDER HOURS. (TC NR 20070606006)
